×

zbMATH — the first resource for mathematics

Homology of closed orbits of Anosov flows. (English) Zbl 0249.58012

MSC:
37D99 Dynamical systems with hyperbolic behavior
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] D. V. Anosov, Geodesic flows on closed Riemannian manifolds of negative curvature, Trudy Mat. Inst. Steklov. 90 (1967), 209 (Russian). · Zbl 0163.43604
[2] V. I. Arnol\(^{\prime}\)d, The one-dimensional cohomologies of the Lie algebra of divergence-free vector fields, and the winding numbers of dynamical systems, Funkcional. Anal. i Priložen. 3 (1969), no. 4, 77 – 78 (Russian).
[3] Rufus Bowen, Periodic orbits for hyperbolic flows, Amer. J. Math. 94 (1972), 1 – 30. · Zbl 0254.58005
[4] M. W. Hirsch, C. C. Pugh, and M. Shub, Invariant manifolds, Bull. Amer. Math. Soc. 76 (1970), 1015 – 1019. · Zbl 0226.58009
[5] Joseph F. Plante, Diffeomorphisms with invariant line bundles, Invent. Math. 13 (1971), 325 – 334. · Zbl 0231.58011
[6] Joseph F. Plante, Anosov flows, Amer. J. Math. 94 (1972), 729 – 754. · Zbl 0257.58007
[7] Sol Schwartzman, Asymptotic cycles, Ann. of Math. (2) 66 (1957), 270 – 284. · Zbl 0207.22603
[8] Karl Sigmund, On the space of invariant measures for hyperbolic flows, Amer. J. Math. 94 (1972), 31 – 37. · Zbl 0242.28014
[9] S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967), 747 – 817. · Zbl 0202.55202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.